# SDR JJBA20240306034

- Difficulty date: February 22, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Bent
- Location: Frm 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, LH ANGLE POST CARGO DOOR ENTRANCE FLOOR STRUCTURE AT FR67 FOUND BENT. RF1, ANGLE POST CARGO DOOR ENTRANCE FLOOR STRUCTURE AT FR67 REMOVED FOR REPLACEMENT. RF1, LH ANGLE POST CARGO DOOR ENTRANCE AT FR67 NEW PART HOLES TRANSFERRED. RF1, LH ANGLE POST CARGO DOOR ENTRANCE AT FR 67 NEW PART INSTALLED
